Remarks on the Luria-Delbruck Distribution

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)991-994
JournalJournal of Applied Probability
Volume30
Issue number4
DOIs
Publication statusPublished - 1993

Cite this

@article{b2bf3a6b6c384bf5a49d3dcf17de5ddb,
title = "Remarks on the Luria-Delbruck Distribution",
author = "Anthony Pakes",
year = "1993",
doi = "10.2307/3214530",
language = "English",
volume = "30",
pages = "991--994",
journal = "Journal of Applied Probability",
issn = "0021-9002",
publisher = "Cambridge University Press",
number = "4",

}

Remarks on the Luria-Delbruck Distribution. / Pakes, Anthony.

In: Journal of Applied Probability, Vol. 30, No. 4, 1993, p. 991-994.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Remarks on the Luria-Delbruck Distribution

AU - Pakes, Anthony

PY - 1993

Y1 - 1993

U2 - 10.2307/3214530

DO - 10.2307/3214530

M3 - Article

VL - 30

SP - 991

EP - 994

JO - Journal of Applied Probability

JF - Journal of Applied Probability

SN - 0021-9002

IS - 4

ER -